Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Hierarchic adaptive logics

Title data

van de Putte, Frederik:
Hierarchic adaptive logics.
In: Logic Journal of the IGPL. Vol. 20 (2012) Issue 1 . - pp. 45-72.
ISSN 1368-9894
DOI: https://doi.org/10.1093/jigpal/jzr025

Abstract in another language

This article discusses the proof theory, semantics and meta-theory of a class of adaptive logics, called hierarchic adaptive logics. Their specific characteristics are illustrated throughout the article with the use of one exemplary logic HKx, an explicans for reasoning with prioritized belief bases. A generic proof theory for these systems is defined, together with a less complex proof theory for a subclass of them. Soundness and a restricted form of completeness are established with respect to a non-redundant semantics. It is shown that all hierarchic adaptive logics are reflexive, have the strong reassurance property and that a subclass of them is a fixed point for a broad class of premise sets. Finally, they are compared to a different yet related class of adaptive logics.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Cultural Studies
Faculties > Faculty of Cultural Studies > Department of Philosophy
Faculties > Faculty of Cultural Studies > Department of Philosophy > Lehrstuhl Philosophie I
Result of work at the UBT: No
DDC Subjects: 100 Philosophy and psychology
100 Philosophy and psychology > 100 Philosophy
100 Philosophy and psychology > 160 Logic
Date Deposited: 22 Nov 2018 08:20
Last Modified: 22 Nov 2018 08:20
URI: https://eref.uni-bayreuth.de/id/eprint/46391